Quetiapine Withdrawal

Quetiapine withdrawal can result in symptoms like nausea, vomiting, increased sweating, dizziness, insomnia, and tachycardia, which lasts from few days to weeks. However, if it is present for more than six weeks, it results in persistent post-withdrawal symptoms. These symptoms can be managed by other medications which help in relieving them.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to taper drug doses to reduce withdrawal symptoms and control anxiety and depression?

Query: Hello doctor, My 28 year old son is being treated for bipolar disorder and depression. He has been on and off antidepressants since he was 16 years old due to high anxiety issues. He just started with 50 mg Serquiler one to two tablets at night, 600 mg Gabapentin thrice a day, 20 mg Paxil once a day...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. Seroquel (Quetiapine) and Oxcarbazine (Oxcarbazepine) are indicated in bipolar disorder as both have mood stabilizing properties. Paxil (Paroxetine) and Gabapentine (Gabapentin) are used in anxiety or depression. As you mentioned that Paxil was used in the highest...  Read Full »

Can taking different doses of Seroquel cause headaches?

Query: Hello doctor, I have ADHD, for which I take Seroquel 200 mg and Remeron 15 mg at 11 PM, every night. Last week, my doctor added Clonidine, which has to be taken at 4 PM. I felt fine after taking Clonidine, but four hours later, I decided to take a smaller amount of Seroquel 50 to100 mg, with the int...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I will like to inform you that the current pressure headache is just a coincidence rather than any relation to a drug.¬†There is no such thing which causes a headache due to Remeron (Mirtazapine) and Clonidine ...  Read Full »

My penis has no sensation at all. Could this be the side effect of Seroquel withdrawal?

Query: Hello doctor,I finally withdrew from the drug called Seroquel. But now my penis has no sensation at all. I have much more arousal meaning my sex drive is back. But it is as though 90 % of the sensation is gone. While on Seroquel, I had more, but I stopped the medicine due to many bad side effects. I...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. Seroquel is Quetiapine, and the drug is an antipsychotic and mood stabilizer drug. In high doses in some individuals the drug is known to result in side effects like reduced libido, sometimes delayed ejaculation, difficulty in orgasm, etc. But Quetiapine is one of the ...  Read Full »

I Can Sleep Only After Taking Seroquel 800 Mg. Do I Need To Take It For Life?

Query: Hi doctor, About three years ago, I went seven days without sleeping. I was hospitalized, and they tried everything to get me to sleep, but nothing worked. Finally, after seven days, they put me on Seroquel, and it worked. Now, I must take 800 mg every night to sleep. I tried to wean myself down, bu...  Read Full »


Dr. Saravan Pramod Settipalli

Answer: Hello,Welcome to icliniq.com.I read your query and understand your concerns. First of all, I want to inform you that you are having insomnia, which means sleeplessness,Insomnia is classified based on the duration of the problem. Symptoms for less than one week is transient insomnia. Symptoms for one...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.